# SDR SWIA201641874

- Difficulty date: January 17, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL LONGERON HAS THE APPEARANCE OF CORROSION ON BOTH SIDES.  INSTALLED NEW PAX DOOR SILL ANGLE IAW AMM.  PERFORMED OPS TEST OF THE PAX DOOR IAW AMM. OPS TEST GOOD.
